# SDR FDEA201406071327

- Difficulty date: June 7, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 92,943 hours, 27,900 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: BACB30UU5K48D
- Condition: Sheared
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CAPTAIN'S RT RUDDER PEDAL BROKE AS THE PARKING BRAKE WAS BEING SET.  RT PEDAL MOVES FREELY WITH NO EFFECT ON FLIGHT CONTROLS.  FOUND THE BOLT WHERE THE RT RUDDER PEDAL PUSHROD ATTACHES TO THE RUDDER PEDAL ARM TO BE SHEARED.  REF  IPC 24-21-02-02 FIG 2 SHEET 3 ITEM 068.  R & R CAPTAIN`S RT RUDDER PEDAL ARM TO PUSHROD BOLT.  CYCLED RUDDER PEDALS NUMEROUS TIMES WITH NO BINDING & HAD FULL MOTION FROM BOTH  CAPTAIN'S & FIRST OFFICER`S SIDE.  NO ADJUSTMENT TO PUSHROD NEEDED AS RIG CHECKED GOOD.  WORK ACCOMPLISHED IAW AMM 27-21-02-4.
